# SDR USAA2010030290480

- Difficulty date: February 28, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 31,919 hours, 17,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1385
- Condition: Out Of Adjust
- Location: L1 Door
- Part time: 31,919 hours, 17,176 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1078 - UVF-PHL - EMERGENCY EQUIPMENT -  L1 SLIDE REMOVED AFTER OPERATIONAL TEST OF L1 ESCAPE SLIDE FAILED PER TASK CARD 26L00025007.  DOOR ASSIST BOTTLE FAILED TO DISCHARGE.  FOUND BELL CRANK PERCUSSION FINGER TO BE OUT OF ADJUSTMENT.  ADJUSTED BELL CRANK FINGER PER AMM 52-11-14.  REFER TO SDR USAA2010030190465, LOG PAGE 8440040, SAME EVENT.
